# SDR IPXA2025100236550

- Difficulty date: September 25, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A5398140120100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 80, BTW -Y1137.1 AND -Y1580.5, Z ANGLE WITH CRACK.REMOVED AND REPLACED PROFILE-T P/N A53988140120100 BATCH 0004429452, AT MDC, FR 80, BTW -Y1137.1 AND -Y1580.5, IAW A300-600 SRM 51-40-21
